Some New Odd prime Graphs
DOI:
https://doi.org/10.23755/rm.v46i0.1057Keywords:
Odd prime graph, Z − Pn graph, Fish graph, Umbrella graph, Cocount tree, F-tree, Y -tree, Double Sunflower graph.Abstract
For a graph G, a bijection f is called an odd prime labeling , if ffrom V to f1; 3; 5; ::::; 2jV j - 1g for each edge uv in G the greatest
common divisor of the labels of end vertices (f(u); f(v)) is one. In
this paper we investigate the existence of odd prime labeling of some
new classes of graphs and we prove that the graphs such as the Z -Pn
graph, Fish graph, Umbrella graph, Cocount tree , F-tree, Y -tree and
Double Sunflower graph are odd prime graphs.
References
T. Deretsky, S. Lee, and J. Mitchem. On vertex prime labelings of graphs, in
graph theory, combinatorics and applications, j. alavi, g. chartrand, o. oellerman, and a. schwenk, eds.,. Proceedings 6th International Conference Theory
and Applications of Graphs (Wiley, New York),, 1:359 – 369, 1991.
J. Gallian. A dynamic survey of graph labeling. DS6, 2009.
J .A.Bondy and U .S. R.Murthy. Graph Theory and Applications. (NorthHolland), New York, 1976.
S. Meena and P. Kavitha. Prime labeling of duplication of some star related
graphs. International Journal of Mathematics Trends and Technology, 23:26
– 32, 2015.
S. Meena and J. Naveen. On prime vertex labeling of corona product of bicyclic
graphs. Journal of Computer and Mathematical Sciences, 9:1512 – 1526, 2018.
S. Meena and K. Vaithilingam. Prime labeling for some crown related graphs.
International Journal of Scientific & Technology Research, 2:92 – 95, 2013.
S. Meena, P. Kavitha, and G. Gajalakshmi. Prime labeling of h super subdivision
of cycle related graph. AIP Conference Proceedings (communicated).
S. Meena, G. Gajalakshmi, and P. Kavitha. Odd prime labeling for some new
classes of graph (communicated). SEAJM, 2021.
U. Prajapati and K. Shah. On odd prime labeling. International journal of Research and Analytical Reviews, 5:284 – 294, 2018.
A. Tout, A. Dabboucy, and K. Howalla. Prime labeling of graphs. Nat. Acad. Sci
letters, 11:365 – 368, 1982.
S. Vaidya and K. Kanani. Prime labeling for some cycle related graphs. Journal
of Mathematics Research, 2:98 – 104, 2010
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.